# SDR CA110427014

- Difficulty date: March 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040532005
- Condition: Broken
- Location: Transmission
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOPCASE FOUND WITH EXCESSIVE AMOUNT OF BROKEN TEETH.
